# SDR CA050427008

- Difficulty date: April 1, 2005
- Submitted: June 2, 2005
- Operation: General aviation
- Make and model: Bell 204-B
- Aircraft time: 19,211 hours
- Engine: Lyc T5311B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 2040112501
- Part serial: A12887
- Condition: Damaged
- Location: Main Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VOID, CHORDWISE STATION 155 TO 157, HALF INCH WIDE THREE INCHES LONG.  BELL HELICOPTER VERDICT THAT BLADE STILL SERVICEABLE.  BHT ALLOWS VOID IN THIS AREA.  6 INCHES SPANWISE BY THE FULL CHORDWISE WIDTH OF CORE.  BLADE RETURNED TO SERVICE.  WILL CONTINUE TO MONITOR.
